# SDR UALA2011102405750

- Difficulty date: October 21, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 82,188 hours, 13,205 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503111
- Part serial: 130
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEITHER HF RADIOS WILL TUNE.  FOUND FIRST OBSERVERS AUDIO CONTROL PANEL PTT BUTTON STUCK.  REPLACED OBSERVERS AUDIO CONTROL PANEL.
